# SDR CALA2019121902241

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534704202100
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PITT ON STGR 42 BTWEEN FRAMES 55 TO FRAME 58 STGR IS C ORRODED SEE DOT DD01 (A3NB-05-3-6026) . REMOVED AND REPLACED WITH NEW STRINGER 42L FROM FR53 TO FR60 ON AFT CARGO COMPARTMENT IAW A320 SRM 51-42-11-801 AND 51-22-11-911 -001.
